MAUDE Adverse Event Report: SAGE PRODUCTS LLC SAGE AIRTAP LC 5; PREVALON AIRTAP LC

SAGE PRODUCTS LLC SAGE AIRTAP LC 5; PREVALON AIRTAP LC
Catalog Number 7287
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Involved device, photograph or lot number were not provided for evaluation.Therefore a visual inspection nor a review of phr could be completed.Discarded by facility.
 
Event or Problem Description
Report received of a strap ripping on the sage airtap lc device.It is unknown whether there was patient involvement or any patient or staff injury.Several attempts were made to obtain additional information; however the reporter did not respond.No lot information, product or photographs were provided.Although requested, no additional information was provided.

Brand Name
SAGE AIRTAP LC 5
Common Device Name
PREVALON AIRTAP LC
Manufacturer (Section D)
SAGE PRODUCTS LLC
3909 three oaks road
cary IL 60013
MDR Report Key12515724
Report Number0001419181-2021-00015
Device Sequence Number14399928
Product Code FSA
UDI-Device Identifier50618029720806
UDI-Public50618029720806
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number7287
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/26/2021
Initial Report FDA Received Date09/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1